# SDR DALA2025102007643

- Difficulty date: October 14, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 97,391 hours, 18,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 1809 EMERGENCY EXIT LIGHTS AT 1R AISLE HAVE WHITE AND RED LIGHT ASSY'S SWITCHED. CORRECTIVE ACTION: REINSTALLED LIGHT ASSY'S IN CORRECT POSITION PER B767 MM 33-51 AND SERVICE CHECK PAPERWORK (6831644)
